# SDR 06FDEA1126

- Difficulty date: March 17, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug DC-10-10
- Aircraft serial: 47808
- Aircraft time: 55,123 hours, 24,867 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HORIZONTAL STAB O/B SECTION LOWER SIDE HAS EXISTING REPAIR XCH 44.5567.  REMOVED PAINT IAW SRM 51-21-01 PAR 21 VOL 2, PERFORMED NDI IAW NDT SP 4-6 FOUND STUD PANEL IS IN 7075-T651 COLD MATERIAL, TREATED AREA IAW SRM 51-21-01VOL 2.  PERFORMED INSPECTION ON REPAIR FOUND IN COMPLIANCE WITH CRITERIA EO NR 8-5100-7-5001 P2.
